RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 4, Pages 601–620 (Mi izv3416)  

Characteristic properties of axiomatizable classes of models. I

A. D. Taimanov


Full text: PDF file (1713 kB)

Bibliographic databases:
Received: 21.03.1960

Citation: A. D. Taimanov, “Characteristic properties of axiomatizable classes of models. I”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961), 601–620

Citation in format AMSBIB
\Bibitem{Tai61}
\by A.~D.~Taimanov
\paper Characteristic properties of axiomatizable classes of models.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 4
\pages 601--620
\mathnet{http://mi.mathnet.ru/izv3416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=143702}
\zmath{https://zbmath.org/?q=an:0103.24902}


Linking options:
  • http://mi.mathnet.ru/eng/izv3416
  • http://mi.mathnet.ru/eng/izv/v25/i4/p601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:198
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019